# SDR FDEA202209262371

- Difficulty date: September 26, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 75,951 hours, 29,203 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 113N16352
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E REAR SPAR LOWER CORD WIGGLE PLATE CRACK AT WSTA330 APPROX   STREAMER ATTACHED CRACKED WIGGLE PLATE AT WS 330 RIGHT WING T/E REAR SPAR LOWER CHORD WAS   REMOVED AS REQ IAW FEDEX B757 SRM 51-40-02-0G AND REPLACED WITH NEW WIGGLE PLATE   P/N 113N1635-2, O.O 1041704.1 IAW BOEING DWG 113N1620, REV C.
